# SDR ZW0A0108102

- Difficulty date: September 5, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 16,029 hours, 5,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Location: Wdm M-734
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ELECTRICAL POWER WAS LOST THE FLOOR AND CEILING EMERGENCY LIGHTS IN THE MID AND AFT CABIN STAYED ON AND WOULD NOT RESET. REPLACED THE POWER SUPPLY. CHECK-C 7-22-00 LAX.  --CLOSED--
